# SDR UIEA2019053104358

- Difficulty date: May 31, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 85,227 hours, 17,188 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766088B
- Part serial: Y0426
- Condition: Unknown
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO HISTORY OF LEFT GEN DRIVE LIGHT SLOW TO EXTINGUISH AND REQUEST, REMOVE AND REPLACE LT ENG IDG. ( REMOVED AND REPLACED LT ENG IDG IAW AMM 24-11-01. OPS CHECKED IAW AMM 24-11-00, OPS CHECK GOOD. LEAK CHECK GOOD. NO DEFECTS NOTED AT THIS TIME. )
